# SDR GTIA2023081937422

- Difficulty date: August 16, 2023
- Submitted: August 20, 2023
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 10,073 hours, 4,127 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON CLIMB OUT WET SOCK SMELL DEAD SKUNK SMELL (PERFMORED FUME EVENT SUPPPLEMENATARY PROC COM 2 3.226.1) ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-PERFORMED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM OF PACK 1 IAW AMM 21-00-00 & R&R RECIRCULATION FILTERS IAW AMM 21-21-41 OPS CHECKED. PLACARD REMOVED AND MOC NOTIFIED
